# SDR W8PA970501

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT BS 663.75 BULKHEAD FROM RBL 43 TO RBL 55, WL 156 TO WL 167.  REPAIRED CRACK, BS 663.75, RBL 43 TO RBL 55, WL 156 TO WL 167.  (M)
